# SDR CALA9800204

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION IN LOWER FORWARD CORNER OF AFT CARGO DOOR CUTOUT AT STA 1155.  A REPLACEMENT ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-30-2.
